# SDR AALA202104069029

- Difficulty date: March 30, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 35,612 hours, 14,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND 1.00 INCH CRACK IN PRESSURE DECK AT STA 540 AND WL 207.4. INSTALLED DOUBLER AND FILLER REPAIR IAW SRM 57-10-01-2R-3.
